MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 11G IVAS ACCESS CANNULA; ARTHROSCOPE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 11G IVAS ACCESS CANNULA; ARTHROSCOPE
Catalog Number 0306330000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the needle broke off and was stuck in the patient.The needle was not able to be removed either.The patient was subjected to a longer surgery as well as a larger incision than what was planned.We have reached out to see if we can clarify the delay with the customer as well.
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
 
Event or Problem Description
It was reported that the needle broke off and was stuck in the patient.The needle was not able to be removed either.The patient was subjected to a longer surgery as well as a larger incision than what was planned.We did inquire about the surgical delay but the customer did not clarify how long the delay was.

Brand Name
11G IVAS ACCESS CANNULA
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key19220893
Report Number3015967359-2024-00988
Device Sequence Number8193936
Product Code HRX
UDI-Device Identifier37613252505991
UDI-Public37613252505991
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0306330000
Device Lot Number23214012
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer09/06/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown